I feel like I am dieing. Electric shocks constantly, my head feals like its on fire and diareah. How long does this go on. I quit taking it because I would take it and instantly get sick and feel shaky but I stuck with it as long as I did because the doc told me that it realy wouldnt start working untill about a month. I just couldnt take it anymore. But now it feels like I am crazy.
Hello nicholc85. I recommend that you begin taking the Effexor/Venlafaxine, in some dose. You are feeling "brain zaps" a common side effect to stopping this drug. Best take the drug and do a taper. Your doctor can help you to devise a plan. That way, you will have a more comfortable stopping of the drug. I hope you get to feeling better and soon. Regards, pledge
I agree with Pledge %100. My son was on it, and they had to do a slow taper off of it for the very same reason. It is a very hard drug to come off of. I know it's terrible. I watched my son try to just come off it, and he couldn't do it. Please do the taper. You will feel a lot better. Ruth
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Nov 2010 • 3 answers
Sepsis - I'm 5-6 months into recovery after septic shock and 8 days in the hospital. It seems as if?
Posted 17 Aug 2011 • 1 answer
Posted 14 Nov 2012 • 5 answers
Posted 23 Dec 2012 • 1 answer
Posted 21 Dec 2015 • 1 answer